# SDR DALA2023072806115

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N104DN
- Make and model: Airbus A321-211
- Aircraft serial: 10009
- Aircraft time: 8,314 hours, 4,104 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION (DTE) IS REQUIRED. ER/A 609384-14 SECTION I WAS ISSUED FOR A FUSELAGE TAIL CONE SKIN REPAIR. REF LOGPAGE 2838224. CURRENT ER/A REVISION IS 'B'. REPAIR APPROVAL IS LIMITED TO 12 MONTHS FROM SECTION I (27JUN23). A DAMAGE TOLERANCE EVALUATION (DTE) IS REQUIRED. CONTINUED SERVICE BEYOND THE 12 MONTH THRESHOLD REQUIRES AN ER/A REVISION. ASSOCIATED ER/A 14-609384 ADDED FOR AC 1004. (LP# 2884600)
